# SDR FDEA201006302231

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112N31010
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING FILL PORT ADAPTER CUT OUT FOUND WITH LIGHT CORROSION.  AFTER CLEANING,   RT OVERWING FILL PORT ADAPTER CUT OUT CORROSION REPAIRED IAW EA NR F-5730-135853,   THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
